Open Access
December 2007 Regularity in p-adic inductive limits
N. De Grande-De Kimpe, C. Perez-Garcia
Bull. Belg. Math. Soc. Simon Stevin 14(5): 823-844 (December 2007). DOI: 10.36045/bbms/1197908898


This paper consists of a survey of the most important results on $p$-adic inductive limits obtained by the authors in recent years, together with some new results on the subject. It is mainly devoted to regularity properties and their relations with strictness and closedness properties. As a product we get the $p$-adic version of the Dieudonné-Schwartz Theorem.


Download Citation

N. De Grande-De Kimpe. C. Perez-Garcia. "Regularity in p-adic inductive limits." Bull. Belg. Math. Soc. Simon Stevin 14 (5) 823 - 844, December 2007.


Published: December 2007
First available in Project Euclid: 17 December 2007

zbMATH: 1135.46044
MathSciNet: MR2378992
Digital Object Identifier: 10.36045/bbms/1197908898

Primary: ‎46S10
Secondary: 46A13

Keywords: $p$-adic inductive limits , regularity

Rights: Copyright © 2007 The Belgian Mathematical Society

Vol.14 • No. 5 • December 2007
Back to Top